# SDR ASAA2018111326801

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 20,169 hours, 6,653 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP FAULT LIGHT ON. GROUNDED - YES. FOUND AFT ZONE VALVE FAULT ON LH CONTROLLER PERFORMED BITE PER B737-900 FIM 21-61 TASK 801 NO HISTORY 90 DAYS NO FAULTS NOTED.
